The Modell-Weil groups of unirational quasi-elliptic surfaces in characteristic 3.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 1-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Artin invariant, Mordell-Weil groups of quasi-elliptic surfaces, rational unirational quasi-elliptic surfaces, characteristic 3, Néron-Severi groups, K3 surfaces
@article{MZ_1992__211_3_174428,
author = {Hiroyuki Ito},
title = {The {Modell-Weil} groups of unirational quasi-elliptic surfaces in characteristic 3.},
journal = {Mathematische Zeitschrift},
pages = {1--40},
year = {1992},
volume = {211},
number = {3},
zbl = {0739.14011},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174428/}
}
Hiroyuki Ito. The Modell-Weil groups of unirational quasi-elliptic surfaces in characteristic 3.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 1-40. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174428/